MathSciNet Relay Station
MathSciNet bibliographic data
MR896144 68U05 (52-04 90C27)
Levcopoulos, Christos An $\Omega(\sqrt n)$ lower bound for the nonoptimality of the greedy triangulation. Inform. Process. Lett. 25 (1987), no. 4, 247–251.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement